Semi-Invariant submanifolds of Golden Riemannian Manifolds

Conference paper > Full Text · 2017

Authors: Feyza Esra ERDOĞAN, CUMALİ YILDIRIM

ICANAS 2017, International, Verbal, Full Text, 2017-2017, vol 1833, pp 20441-20446

DOI: 10.1063/1.4981692

Summary

In this article we studied semi-invariant submanifolds of the Golden Riemannian manifold. We give integrability condition of the distributions and investigate the geometry of foliations. We also find necessary and sufficient conditions for a semi-invariant submanifold to be totally geodesic.

View details